# SDR 01FDEA00840

- Difficulty date: September 17, 2001
- Submitted: September 25, 2001
- Operation: Air carrier
- Aircraft: N258FE
- Make and model: Boeing 727233
- Aircraft serial: 20940
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED SHEAR TIE BS 1110, RBL 10 - 14. REMOVED AND REPLACED SHEAR TIE PER SRM 51-20-1, 51-10-2 & 51-30-2.
